Acta Mathematica Vietnamica

CURRENT ISSUE


 

RECENT ISSUES

Volume 42, 2017

Volume 41, 2016

Volume 40, 2015

Volume 39, 2014

Volume 38, 2013


 

 
mod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_counter

Vol. 38 No. 1, 2013

Print

Special Issue: Proceedings of the conference on Geometrical Methods in Dynamics and
Topology Hanoi 2011

Preface
V. Ginzburg, E. Miranda, D.D. Thai, N.T. Zung

Download PDF (344 KB)      View Article

1

Normalisation of the smooth focus–focus: a simple proof
M. Chaperon

3

A sufficient condition for the existence of Hamiltonian bifurcations with continuous isotropy
J. Montaldi, M. Rodríguez-Olmos

11

Coupling symmetries with Poisson structures
C. Laurent-Gengoux, E. Miranda

21

Smooth structures on pseudomanifolds with isolated conical singularities
H.V. Lê, P. Somberg, J. Vanžura

33

Closed Reeb orbits on the sphere and symplectically degenerate maxima
V.L. Ginzburg, D. Hein, U.L. Hryniewicz, L. Macarini

55

Geometry of integrable dynamical systems on 2-dimensional surfaces
N.T. Zung, N.V. Minh

79

Smooth normal forms for integrable Hamiltonian systems near a focus–focus singularity
S. Vũ Ngọc, C. Wacheux

107

Uniqueness of symplectic structures
D. Salamon

123

Fifteen years of contact circles and contact spheres
H. Geiges, J. Gonzalo Pérez

145

The Lagrange reduction of the N-body problem, a survey
A. Chenciner

165

The second main theorem for meromorphic mappings into a complex projective space
D.P. An, S.D. Quang, D.D. Thai

187

You are here: Home No.1